Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What are the symptoms for HIV , and STD s ?

Hi Doc, I just want to ask you as a professional doctor , what are the symptoms for HIV , and STD s? I don t know if I have it, But I just want to know what are the symptoms and the causes? Thank you so much for paying attention to all my questions. God bless you!
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  833
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Most people living with HIV/AIDS may feel lonely and shamed. But you are MORE than your STD, so give yourself a chance to love again.
The exclusive community helps you find trusted people to talk to, share medical information, get help or advice. Never feel lonely again!
Answered: Fri, 17 Jun 2011
Dermatologist Dr. Gaurav Patel's  Response
common symptoms of STD are
-burning sensation

and of HIV
-loss of weight
-loss of apetite
-other systemic symptoms
it is known as great imitator means it can present as any disease.
Answered: Wed, 15 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor